# SDR HALA2021102800147

- Difficulty date: October 27, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N213HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08237
- Aircraft time: 8,827 hours, 1,790 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 636W5708503
- Condition: Chafed
- Location: Nr 2 Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 2 FIRE LOOP A FAULT. RESISTANCE CHECK AT PIN J - K AT FDU 2 (2WD2) CONNECTOR A. FOUND 1.49K OHMS. RESISTANCE GOOD WITH TAPPING DETECTORS. NO FAULT NOTED. NO SHORT TO GND. INSULATION TEST OK.  DURING T/S FOUND CHAFED WIRE ON 4165KS HARNESS. REPLACED WIRE HARNESS 4165KS, ENG #2 FIRE LOOPS OPS CHECK OK PER AMM 26-12-00-710-001-A.
